# SDR VNAA20250115019

- Difficulty date: January 15, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 40,402 hours, 38,720 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: CC67010045
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOT WINDSHIELD LOWER LANDING IS GOUGED IN MULTIPLE LOCATIONS. CORRECTIVE ACTION: REPAIRED DAMAGED AREA IAW MHIRJ REO 670-53-11-2032 REV. -- DATED 2024-10-10
